Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The problem of eigenvalues in some singular homogeneous Volterra integral equations


Author: Ll. G. Chambers
Journal: Proc. Amer. Math. Soc. 42 (1974), 140-142
MSC: Primary 45D05
DOI: https://doi.org/10.1090/S0002-9939-1974-0326322-5
MathSciNet review: 0326322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that when the kernel of a homogeneous Volterra integral equation is singular, it is possible for there to be a continuous spectrum of eigenvalues.


References [Enhancements On Off] (What's this?)

  • [1] V. I. Smirnov, Course in higher mathematics. Vol. IV, 3rd ed., GITTL, Moscow, 1953; English transl., Pergamon Press, Oxford; Addison-Wesley, Reading, Mass., 1964, p. 136. MR 31 #1333.
  • [2] The author has consulted 17 books on integral equations, but has found no reference to this.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05

Retrieve articles in all journals with MSC: 45D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0326322-5
Article copyright: © Copyright 1974 American Mathematical Society